MathSciNet Relay Station
MathSciNet bibliographic data
MR1254116 (95c:46109) 46L50 (47D40 60E07 60E10 81Q10)
Bercovici, Hari; Voiculescu, Dan Free convolution of measures with unbounded support. Indiana Univ. Math. J. 42 (1993), no. 3, 733–773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement